# SDR 96UAL900064

- Difficulty date: January 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N605UA
- Make and model: Boeing 767222
- Aircraft serial: 21866
- Engine: Pwa JT9D7R4D
- System (JASC): 2420 · AC Generation System
- Part: Idg Cable
- Condition: Shorted
- Location: Rt Engine
- Stage of operation: DE
- Nature of condition: B, H
- Precautionary procedure: O

## Discrepancy

DESCENDING THROUGH 18,000 FEET, LOST RIGHT MAIN AC BUS, GENERATOR WOULD NOT RESET.  BUS REMAINED OFF FOR REMAINDER OF FLIGHT.  APU GENERATOR WOULD NOT POWER BUS.  PASSENGERS REPORTED SPARKS FROM RIGHT ENGINE WHEN LIGHTS WENT OUT.  A SHORTED IDG FEEDER CABLE ON THE RIGHT ENGINE CAUSED THE RIGHT MAIN AC BUS TO SHORT THE CIRCUIT BREAKER.  THE FEEDER CABLE WAS REPAIRED AND REPOSITIONED TO PREVENT FURTHER CHAFING.
